# SDR 2011FA0000773

- Difficulty date: November 7, 2011
- Submitted: December 2, 2011
- Operation: General aviation
- Aircraft: N196X
- Make and model: Gulstm 200
- Aircraft serial: 196
- Engine: Pwc PW306A
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Cracked
- Location: Rt Aileron
- Component: Aileron
- Component part number: 4AS1810001506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION FOUND LT AILERON CRACKED AND DELAMINATED AT THE INBD END CAP OF AILERON.  LT AILERON WAS R & R WITH NEW AILERON.
